| Catalog Number |
0375940012 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the hood of bur was chipped.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the hood of bur was chipped.
Additional Manufacturer Narrative
Alleged failure: hood of bur was chipped.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes of the damage could be the excessive force applied to the bur head, which may have caused the flutes to rub against the housing surface.There is also a possibility that the bur tip encountered hard objects accidentally during use.Given the extent of the damage observed, it is likely that excessive pressure was applied for an extended period, along with inadequate suction.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.